I think it *is* likely your medicine extravaganza during your bronchitis may have temporarily elevated your liver enzymes. Just go get retested in a few weeks. Also, mixing Nyquil with the tylenol is a big no, no. Nyquil has alcohol and, when mixed with tylenol, can do (tah dah) exactly what happened to you! I'm sure one time won't damage your liver, but now you know! Take care.
Not only does Nyquil have alcohol...but it also has tylenol. So mixing nyquil with tylenol increases the risk of acetaminophen overdose.
I would be wary about taking too much of the Nyquil...just follow the instructions.
Here is a very informative site about Nyquil Liquicap with information of when you should ask a doctor before use of Nyquil. For example,
some notes from this site...
"Avoid taking diet pills, caffeine pills, or other stimulants (such as ADHD medications) without your doctor's advice. Taking a stimulant together with cough or cold medicine can increase your risk of unpleasant side effects."
"If you drink more than three alcoholic beverages per day, do not take acetaminophen without your doctor's advice, and never take more than 2 grams (2000 mg) per day."
"Do not use this medication if you are allergic to acetaminophen, dextromethorphan, doxylamine, or pseudoephedrine, or to similar medications such as other decongestants, diet pills, stimulants, or ADHD medications. Do not use this medication if you have used an MAO inhibitor such as isocarboxazid (Marplan), phenelzine (Nardil), rasagiline (Azilect), selegiline (Eldepryl, Emsam), or tranylcypromine (Parnate) within the past 14 days. Serious, life-threatening side effects can occur if you take a cough or cold medicine before the MAO inhibitor has cleared from your body.
Before taking acetaminophen, dextromethorphan, doxylamine, and pseudoephedrine, tell your doctor if you are allergic to any drugs, or if you have:
alcoholism or cirrhosis of the liver;
heart disease or high blood pressure;
a thyroid disorder.